# SDR DALA2023052604240

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED FR19 TO FR20 BTW STR 49R TO STR51R AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 608134-14. EXISTING REPAIR INSTALLED PER A330 SRM 53-21-11 PARA. 5.C FIGURE 204, WHICH IS CURRENTLY A330 SRM 53-21-11-300-015. (2784595)
